Algebraic Geometry
Ulrich bundles on quartic surfaces with Picard number 1
Comptes Rendus. Mathématique, Volume 351 (2013) no. 5-6, pp. 221-224.

In this note, we prove that there exist stable Ulrich bundles of every even rank on a smooth quartic surface XP3 with Picard number 1.

Dans cette note, nous démontrons quʼil existe des fibrés dʼUlrich stables de chaque rang pair sur une surface quartique lisse XP3 de nombre de Picard 1.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.04.005
Coskun, Emre 1

1 Department of Mathematics, Middle East Technical University, Ankara 06800, Turkey
@article{CRMATH_2013__351_5-6_221_0,
     author = {Coskun, Emre},
     title = {Ulrich bundles on quartic surfaces with {Picard} number 1},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {221--224},
     publisher = {Elsevier},
     volume = {351},
     number = {5-6},
     year = {2013},
     doi = {10.1016/j.crma.2013.04.005},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.crma.2013.04.005/}
}
TY  - JOUR
AU  - Coskun, Emre
TI  - Ulrich bundles on quartic surfaces with Picard number 1
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 221
EP  - 224
VL  - 351
IS  - 5-6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.crma.2013.04.005/
DO  - 10.1016/j.crma.2013.04.005
LA  - en
ID  - CRMATH_2013__351_5-6_221_0
ER  - 
%0 Journal Article
%A Coskun, Emre
%T Ulrich bundles on quartic surfaces with Picard number 1
%J Comptes Rendus. Mathématique
%D 2013
%P 221-224
%V 351
%N 5-6
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.crma.2013.04.005/
%R 10.1016/j.crma.2013.04.005
%G en
%F CRMATH_2013__351_5-6_221_0
Coskun, Emre. Ulrich bundles on quartic surfaces with Picard number 1. Comptes Rendus. Mathématique, Volume 351 (2013) no. 5-6, pp. 221-224. doi : 10.1016/j.crma.2013.04.005. http://archive.numdam.org/articles/10.1016/j.crma.2013.04.005/

[1] Casanellas, M.; Hartshorne, R. Stable Ulrich bundles, Int. J. Math., Volume 23 (2012) no. 8, p. 1250083 (with an appendix by F. Geiss and F.-O. Schreyer) 50 pp

[2] Coskun, E.; Kulkarni, R.; Mustopa, Y. On representations of Clifford algebras of ternary cubic forms, New Trends in Noncommutative Algebra, Contemp. Math., vol. 562, 2012, pp. 91-99

[3] Coskun, E.; Kulkarni, R.; Mustopa, Y. Pfaffian quartic surfaces and representations of Clifford algebras, Doc. Math., Volume 17 (2012), pp. 1003-1028

[4] Coskun, E.; Kulkarni, R.; Mustopa, Y. The geometry of Ulrich bundles on del Pezzo surfaces, J. Algebra, Volume 375 (2013), pp. 280-301

Cited by Sources: